# SDR DALA2023120710011

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 49,729 hours, 34,754 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

SHIP 9580 -ATB/DE- FUNCTIONAL CHECK FLIGHT. SECOND ATTEMPT. THE CREW RETURNED TO THE DEPARTURE FIELD AFTER THE LANDING GEAR MALFUNCTIONED. NORMAL GEAR RETRACTION ON TAKEOFF. FCF CHECKLIST REQUIRED GEAR EXTENSION INFLIGHT; WHEN RETRACTING, CREW RECEIVED A RED "LEFT GEAR UNSAFE" INDICATION. THE QRH 14.18, GEAR UNSAFE WAS COMPLIED WITH. LOWERING THE GEAR, CREW RECEIVED THREE GREEN INDICATIONS. RAISING THE GEAR AGAIN, CREW RECEIVED RED LEFT GEAR UNSAFE INDICATION AGAIN. CREW DECLARED EMERGENCY WITH ATC AND RETURNED TO QRO. GEAR HANDLE PLACED BACK IN THE DOWN POSITION ON APPROACH, THREE GREEN GEAR DOWN AND LOCKED INDICATIONS RECEIVED. NORMAL LANDING AND TAXI TO THE HANGER. (LP #5049614)
